# SDR AALA20150804009

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 45,672 hours, 22,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT SEATS 32D INOPERATIVE.  CLEANED BATTERY CONTACTS FOR 32D & PERFORMED OPERATIONAL CHECK IAW MM 33-53-00.  SYSTEM CHECKED NORMAL.
